# SDR IPXA2025110581619

- Difficulty date: October 9, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 141N513135
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT BELOW FLOOR ACCESS PANEL 222XAF HAS CORROSION.  REMOVED AND REPLACED FITTING P/N 141N5131-35 PER BOEING DRAWINGS 141N5131 AND 141N5250 AND B757-200PF SRM B757-200PF-SRM-51-40-02-0G-0.
